Functional Analysis and Its Applications

, Volume 45, Issue 4, pp 265–270 | Cite as

Remarks on infinitesimally desarguesian families of curves



Infinitesimally Desarguesian two-parameter families of curves in the plane which are in a sense close to the family of straight lines are discussed. Their properties, examples, and multidimensional generalizations are considered.

Key words

local projective structure rational curve infinitesimally Desarguesian family horocycle horosphere symmetric space 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    V. I. Arnold, Geometrical Methods in the Theory of Ordinary Differential Equations, Springer-Verlag, New York, 1988.CrossRefGoogle Scholar
  2. [2]
    I. M. Gelfand, S. G. Gindikin, and Z. Ya. Shapiro, “The local problem of integral geometry in the space of curves,” Funkts. Anal. Prilozhen., 13:2 (1979), 11–31; English transl.: Functional Anal. Appl., 13:2 (1979), 87–102.MathSciNetGoogle Scholar
  3. [3]
    J. Bernstein and S. Gindikin, “Notes on integral geometry for manifolds of curves,” Amer. Math. Soc. Transl., 210 (2003), 57–80.MathSciNetGoogle Scholar
  4. [4]
    S. Gindikin, “Reduction of manifolds of rational curves and related problems of differential equations,” Funkts. Anal. Prilozhen., 18:4 (1984), 14–39; English transl.: Functional Anal. Appl., 18:4, 278–298.MathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 2011

Authors and Affiliations

  1. 1.Department of Mathematics, Hill CenterRutgers UniversityPiscatawayUSA

Personalised recommendations